The projective Cartan-Klein geometry of the Helmholtz conditions
Carlos Durán Diego Otero
Journal of Geometric Mechanics 2018, 10(1): 69-92 doi: 10.3934/jgm.2018003

We show that the Helmholtz conditions characterizing differential equations arising from variational problems can be expressed in terms of invariants of curves in a suitable Grassmann manifold.

keywords: Helmholtz conditions differential invariants Lagrangian Grassmannian Schwarzian projective differential equations

Year of publication

Related Authors

Related Keywords

[Back to Top]